# SDR QXEA200602153

- Difficulty date: July 6, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT MLG AFT OUTBOARD DOOR, FWD VERTICAL EDGE HAS COMPOSITE MATERIAL THAT IS DELAMINATED AND SOFT.  MAINTENANCE REPAIRED IAW RD 8/4-54-351, HORIZON EA 6-54-421 AND Q400 SRM 51-25-31-370-801.
